The wages of BMI: Bayesian analysis of a skewed treatment–response model with nonparametric endogeneity
Version of Record online: 2 SEP 2008
Copyright © 2008 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 23, Issue 6, pages 767–793, September/October 2008
How to Cite
Kline, B. and Tobias, J. L. (2008), The wages of BMI: Bayesian analysis of a skewed treatment–response model with nonparametric endogeneity. J. Appl. Econ., 23: 767–793. doi: 10.1002/jae.1028
- Issue online: 19 SEP 2008
- Version of Record online: 2 SEP 2008
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/kline001/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.